Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 13, 2015, 2:46 PM EDT for Gallia County, Jackson County, Lawrence County, Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 2:46 PM EDT (18:46 UTC)
- Expired
- Jul 13, 2015, 3:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Jackson County, OH, Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 85 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 3:15 PM EDT | TSTM WND DMG | 2 Sw Oak Hill, OH | JACKSON COUNTY 911 REPORTS NUMEROUS TREES DOWN ACROSS THE COUNTY... IN THE OAK HILL AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 12:55 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 765 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
062
WUUS51 KRLX 131846
SVRRLX
OHC053-079-087-131930-
/O.NEW.KRLX.SV.W.0095.150713T1846Z-150713T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
246 PM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JACKSON COUNTY IN SOUTHEASTERN OHIO...
SOUTHERN GALLIA COUNTY IN SOUTHEASTERN OHIO...
CENTRAL LAWRENCE COUNTY IN SOUTHEASTERN OHIO...
* UNTIL 330 PM EDT
* AT 245 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR SOUTH WEBSTER...OR 10 MILES WEST OF OAK HILL...AND
MOVING SOUTHEAST AT 45 MPH.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OAK HILL AROUND 255 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GALLIA...VERNON...CROWN CITY...SCOTTOWN...MABEE...AID...GAGE...
WATERLOO AND ATHALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3899 8279 3873 8219 3860 8219 3859 8220
3859 8228 3858 8229 3852 8230 3850 8234
3871 8270 3875 8270 3875 8266 3885 8265
3886 8276 3894 8275 3895 8281
TIME...MOT...LOC 1845Z 299DEG 41KT 3888 8276
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:38 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 13, 1:38 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 138 PM EDT MON JUL 13 2015 .SYNOPSIS... MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO WEDNESDAY. WEAK RIDGING ALOFT THURSDAY. MORE DISTURBANCES AND UNSETTLED WEATHER BY THE END OF THE WORKWEEK. && .NEAR TERM /THROUGH TONIGHT/... 2 TO 3 INCHES OF RAIN FELL IN HEADWATERS OF GAULEY AND ELK FROM MIDNIGHT TO DAWN. STILL DEALING WITH HIGH WATER ON THE THE UPPER ELK AND HOLLY RIVERS. WAS A HOUR OR SO SOONER BRINGING CONVECTION INTO THE TRI STATE AROUND HTS THIS AFTERNOON FROM THE NW. BUT WITH THE MOST INSTABILITY AND THE INFLOW TO THE SW...OVER THE LOWER OHIO VALLEY...WITH DEW POINTS IN THE MID 70S FEEDING IT...THINKING THE NE PORTION OF COMPLEX MAY NOT BE AS STRONG. 12Z ILN SOUNDING WAS NOT IMPRESSIVE...WITH CAP AND DRY AIR ABOVE THE INVERSION. THINKING HEAVIEST RAIN WITH 1ST COMPLEX WILL BE SW OF THE WOOD COUNTY TO WEBSTER COUNTY AXIS THAT SAW THE HEAVIEST RAIN OVERNIGHT LAST NIGHT. COUNTIES FURTHER SW CAN HANDLE ABOUT 1.5 INCHES. YET...THAT BEING SAID...STILL DEBATING A FLASH FLOOD WATCH...BUT WILL MONITOR...AND SEE IF NEED TO EMCOMPASS LATER COMPLEXES OVERNIGHT AND ON TUESDAY. SO WILL EVALUATE THE 12Z MODEL RUNS... SINCE I DO NOT HAVE A GOOD HANDLE ON OVERNIGHT AND BEYOND AS OF 14Z. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... GOING TO KEEP IT SHORT THIS MORNING DUE TO OTHER PRESSING CONCERNS. LAST OF THE UPPER LEVEL TROUGHS IN THE NORTHWEST FLOW DIPS INTO THE CENTRAL APPALACHIANS KEEPING THE THREAT FOR ACTIVE WEATHER GOING THROUGH TUESDAY NIGHT AND ENDING WEDNESDAY. SPC DAY 2 OUTLOOK IS LARGELY UNCHANGED WITH THE THREAT FOR SEVERE WEATHER PRIMARILY OVER THE SOUTHERN TWO THIRDS OF THE FORECAST AREA. WITH WIND BEING THE MAIN DRIVER. THE ACTIVE PATTERN WARRANT LIKELY POPS FOR THE BULK OF TUESDAY INTO TUESDAY NIGHT...EVEN THOUGH IT WILL BE DIFFICULT TO DETERMINE CONVECTIVE INITIATION AND TIMING. PATTERN FINALLY TRANSITIONS TO MORE RIDGING ALOFT WEDNESDAY NIGHT AND THURSDAY WITH HIGH PRESSURE INFLUENCES FROM THE NORTH AT THE SURFACE. THURSDAY WILL LIKELY BREAK THE CONSECUTIVE DAYS WITH PRECIPITATION STREAK IF NOT WEDNESDAY. && .LONG TERM /FRIDAY THROUGH SUNDAY/... FOR WEDNESDAY...THE AREA WILL STILL BE UNDER THE INFLUENCE OF A BROAD UPPER LEVEL TROUGH AND NORTHWEST FLOW...KEEPING THE AREA UNDER CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LESS NUMEROUS THAN THE PREVIOUS DAYS...AT LEAST THROUGH WEDNESDAY NIGHT. EXPECT A LULL IN RAINFALL ACTIVITY THURSDAY. UPPER LEVEL FLOW FLATTENS ON FRIDAY. MODELS DEVELOP A DEEP UPPER LEVEL RIDGE THAT SHOULD BRING SUBSIDENCE AND RELATED WIDESPREAD DRIER CONDITIONS TO THE AREA SATURDAY NIGHT THROUGH THE BEGINNING OF NEXT WEEK. WENT WITH WPC FOR TEMPERATURES THROUGH THE PERIOD. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... BEFORE 18Z...STRONGEST CELLS WITH LINE MOVING SE THROUGH SRN OHIO SHOULD REMAIN MAINLY W OF HTS...WHERE THERE IS MORE INSTABILITY. YET...STILL HAVE LINE MOVING QUICKLY SE AT 40 TO 45 MPH...NE EXTENT SHOULD BE VERY LIMITED WITH LIGHTNING/THUNDER...INCLUDING PKB TO CKB. BRIEF HEAVY RAIN SHOULD TAKE VSBY INTO IFR FOR UNDER AN HOUR...WITH LINGERING LIGHTER SHOWERS IN ITS WAKE. STILL FIGURING ON LOW STRATUS CLOUDS TO FORM 03Z TO 06Z...BUT UNSURE IF THEY STAY SCATTERED OR DEVELOP A CEILING. WILL CONTINUE TO MENTION MOSTLY CEILINGS. HAVE MORE 1 TO 2 THSD FT CEILINGS 12 TO 15Z...THEN MOSTLY AROUND 2 THSD FT CEILINGS AFTER 15Z. SHOWERS AND THUNDERSTORMS DEVELOPING MOSTLY 18Z AND AFTERWARDS ON TUESDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: LOW. ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION THAT DEVELOPS IN THE WARM AND MUGGHY AIR OVERNIGHT. AFTER 12Z TUESDAY...IFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY EVENING. IFR IN FOG AND STRATUS POSSIBLE LATE TUESDAY NIGHT. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/MZ NEAR TERM...KTB SHORT TERM...26 LONG TERM...JB/ARJ AVIATION...KTB
Hazardous weather outlook, Jul 13, 1:06 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 106 PM EDT MON JUL 13 2015 WVZ010-011-019-020-028>032-038>040-046-047-141715- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 106 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING MAY REQUIRE A FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MORE SHOWERS AND THUNDERSTORMS TUESDAY MAY ALSO REQUIRE A FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-076-WVZ009-016>018-027-035>037-141715- PERRY-MORGAN-WASHINGTON-WOOD-ROANE-WIRT-CALHOUN-CLAY-RALEIGH-FAYETTE- NICHOLAS- 106 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY REQUIRE A FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MORE SHOWERS AND THUNDERSTORMS TUESDAY MAY ALSO REQUIRE A FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>008-013>015-024>026- 033-034-141715- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV- LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 106 PM EDT MON JUL 13 2015 ...SEVERE THUNDERSTORM WATCH 410 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION...SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY REQUIRE A FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MORE SHOWERS AND THUNDERSTORMS TUESDAY MAY ALSO REQUIRE A FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 13, 11:00 AM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1100 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 2 SSW FLATWOODS 38.69N 80.67W
07/13/2015 BRAXTON WV 911 CALL CENTER
SUTTON LANE BETWEEN FLATWOODS AND SUTTON CLOSED...
WATER BLOCKING LANES
&&
EVENT NUMBER RLX1501598
MACLocal storm report, Jul 13, 11:02 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1102 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD LITTLE BIRCH 38.58N 80.71W
07/13/2015 BRAXTON WV 911 CALL CENTER
CULVERTS WASHED OUT AND MULTIPLE ROAD CLOSURES AROUND
LITTLE BIRCH
&&
EVENT NUMBER RLX1501599
MACLocal storm report, Jul 13, 11:09 AM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1109 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD WEBSTER SPRINGS 38.48N 80.41W
07/13/2015 WEBSTER WV EMERGENCY MNGR
NUMEROUS REPORTS OF ROAD DAMAGE FROM MOUNTAINSIDE
RUNOFF... SOME ROAD DAMAGE... AND SOME DAMAGE OUTSIDE
WEBSTER MEMORIAL HOSPITAL
&&
EVENT NUMBER RLX1501600
MACLocal storm report, Jul 13, 11:12 AM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1112 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 4 NW WEBSTER SPRINGS 38.52N 80.46W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT15 AND RT20 BETWEEN WEBSTER SPRINGS
AND DIANA
&&
EVENT NUMBER RLX1501601
MACLocal storm report, Jul 13, 11:14 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1114 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD BOGGS 38.47N 80.63W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT82 BETWEEN COWAN AND BIRCH RIVER
&&
EVENT NUMBER RLX1501602
MACLocal storm report, Jul 13, 11:50 AM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
1150 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 9 NE SANDYVILLE 39.00N 81.54W
07/12/2015 M1.27 INCH JACKSON WV CO-OP OBSERVER
FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.
1008 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
BUTCHERER BEND IN MINERAL WELLS.
1011 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
WELLS HAVE BEEN FLOODED.
1035 PM FLASH FLOOD 2 SE DAVISVILLE 39.18N 81.47W
07/12/2015 WOOD WV 911 CALL CENTER
TRAVEL TRAILER AT WEST VIRGINIA INTERSTATE FAIRGROUNDS
WAS LIFTED BY RAPIDLY RISING FLOOD WATERS AND MOVED AN
UNDETERMINED LENGTH. OCCUPANT TRIED TO CLIMB ON ROOF AND
WAS UNHARMED WHEN THE TRAILER RAN AGROUND.
1040 PM FLASH FLOOD PARKERSBURG 39.26N 81.54W
07/12/2015 WOOD WV PUBLIC
EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
AROUND THREE FEET OF WATER OVER THE ROAD.
1047 PM FLASH FLOOD 4 SE MINERALWELLS 39.13N 81.45W
07/12/2015 WOOD WV 911 CALL CENTER
STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.
1134 PM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV PUBLIC
TURKEY FOOT ROAD IN MINERAL WELLS IS UNDERWATER WITH
WATER HALFWAY UP THE YARDS
1140 PM HEAVY RAIN JACKSON 39.05N 82.63W
07/12/2015 M1.58 INCH JACKSON OH MESONET
30 MINUTE TOTAL.
1145 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
WATER UP TO AND COMING IN FIRST FLOOR WINDOWS AT
LINCOLNSHIRE APARTMENTS ON DUBLIN DRIVE IN MINERAL
WELLS. RESCUE BOATS ARE EN ROUTE FOR STRANDED RESIDENTS.
1145 PM FLASH FLOOD COALTON 39.11N 82.61W
07/12/2015 JACKSON OH 911 CALL CENTER
SR 93 CLOSED AT COALTON DUE TO HIGH WATER.
1200 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV EMERGENCY MNGR
50 TO 60 HOMES WITH WATER IN THEM NEAR THE MINERAL
WELLS AREA PER WOOD COUNTY OFFICE OF EMERGENCY
MANAGEMENT. REPORT RELAYED BY STATE EOC.
1214 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV BROADCAST MEDIA
MULTIPLE STREETS IN THE MOUNT PLEASANT ESTATES
SUBDIVISION ARE UNDER WATER. PUBLIC REPORTS WATER IS UP
TO CAR WINDOWS.
1233 AM FLASH FLOOD 3 ENE JACKSON 39.06N 82.58W
07/13/2015 JACKSON OH 911 CALL CENTER
HIGH WATER CLOSURE AT RICE ROAD AND SR 32.
0105 AM FLASH FLOOD 3 N CENTERPOINT 38.90N 82.45W
07/13/2015 GALLIA OH 911 CALL CENTER
HIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT
0200 AM FLASH FLOOD 2 NE JACKSON 39.07N 82.60W
07/13/2015 JACKSON OH 911 CALL CENTER
SR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER.
0216 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV EMERGENCY MNGR
70 TO 80 HOMES ARE NOW BEING REPORTED TO HAVE FLOODED
TO SOME EXTENT.
0545 AM FLASH FLOOD RICHWOOD 38.22N 80.54W
07/13/2015 NICHOLAS WV EMERGENCY MNGR
WATER INTO A FEW HOMES AND BUISNESSES IN RICHWOOD
0700 AM FLASH FLOOD 2 SSW FLATWOODS 38.69N 80.67W
07/13/2015 BRAXTON WV 911 CALL CENTER
SUTTON LANE BETWEEN FLATWOODS AND SUTTON CLOSED...
WATER BLOCKING LANES
0730 AM FLASH FLOOD 1 NE SUTTON 38.68N 80.70W
07/13/2015 BRAXTON WV 911 CALL CENTER
WATER RESCUE ON OLD WOMANS RUN ROAD
0800 AM FLASH FLOOD LITTLE BIRCH 38.58N 80.71W
07/13/2015 BRAXTON WV 911 CALL CENTER
CULVERTS WASHED OUT AND MULTIPLE ROAD CLOSURES AROUND
LITTLE BIRCH
0815 AM FLASH FLOOD WEBSTER SPRINGS 38.48N 80.41W
07/13/2015 WEBSTER WV EMERGENCY MNGR
NUMEROUS REPORTS OF ROAD DAMAGE FROM MOUNTAINSIDE
RUNOFF... SOME ROAD DAMAGE... AND SOME DAMAGE OUTSIDE
WEBSTER MEMORIAL HOSPITAL
0900 AM FLASH FLOOD 4 NW WEBSTER SPRINGS 38.52N 80.46W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT15 AND RT20 BETWEEN WEBSTER SPRINGS
AND DIANA
0900 AM FLASH FLOOD BOGGS 38.47N 80.63W
07/13/2015 WEBSTER WV 911 CALL CENTER
ROAD CLOSURE ON RT82 BETWEEN COWAN AND BIRCH RIVER
&&
EVENT NUMBER RLX1501580 RLX1501581 RLX1501582 RLX1501591 RLX1501583
RLX1501584 RLX1501585 RLX1501586 RLX1501587 RLX1501592 RLX1501588
RLX1501589 RLX1501590 RLX1501593 RLX1501594 RLX1501595 RLX1501596
RLX1501598 RLX1501597 RLX1501599 RLX1501600 RLX1501601 RLX1501602
MACThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:31 PM EDT | Special Weather Statement | RLX | Jackson | 89 min |
| Jul 12, 11:35 PM EDT | Flash Flood Warning | RLX | Gallia, Jackson, Vinton | 3 hr |
| Jul 13, 2:33 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 32 hr |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Gallia | 31 min |
| Jul 13, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.